# SDR SWAA2024090428573

- Difficulty date: August 21, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Splr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-7 RH WING #12 SPOILER UPPER SKIN IS DELAMINATED ABOUT 2 INCHES O/B OF I/B EDGE AND 2 THROUGH 10 INCHES FWD OF AFT EDGE.<[01] 04 - R/H WING; SPOILER #12 UPPER SKIN REPAIRED PER [SRM 51-70-10-2R-4-D00747 (REPAIR 4 - REPAIRS TO LARGE DAMAGE - TRACKED COMPONENT - PERMANENT)];[02] COMPLETE AUDIT C/W
